MathSciNet Relay Station
MathSciNet bibliographic data
MR2106483 11G05 (11F80)
James, Kevin Average Frobenius distributions for elliptic curves with 3-torsion. J. Number Theory 109 (2004), no. 2, 278–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement